Vali Soltani Masih (V.S.Masih)
Vali Soltani Masih (V.S.Masih)
Assistant Professor at Payame Noor University
Verified email at - Homepage
Cited by
Cited by
Subclasses of starlike and convex functions associated with the limaçon domain
VS Masih, S Kanas
Symmetry 12 (6), 942, 2020
Relations of a planar domains bounded by hyperbolas with families of holomorphic functions
S Kanas, VS Masih, A Ebadian
journal of inequalities and applications 2019 (246), pp. 14, 2019
Some properties associated to a certain class of starlike functions
VS Masih, A Ebadian, S Yalçin
Mathematica Slovaca 69 (6), 1329-1340, 2019
On the behaviour of analytic representation of the generalized Pascal snail
S Kanas, VS Masih
Analysis and Mathematical Physics 11 (2), 1-27, 2021
Coefficients problems for families of holomorphic functions related to hyperbola
S Kanas, VS Masih, A Ebadian
Mathematica Slovaca 70 (3), 605-616, 2020
On applications of Nunokawa and Sokół theorem for p-valency
VS Masih, A Ebadian, S Najafzadeh
Bulletin of the Iranian Mathematical Society 46 (2), 471-486, 2020
On Strongly Starlike Functions Related to the Bernoulli Lemniscate
VS Masih, A Ebadian, J Sokol
Tamkang Journal of Mathematics 53, 2022
Solution of the logarithmic coefficients conjecture in some families of univalent functions
S Kanas, VS Masih
arXiv preprint arXiv:2001.11098, 2020
Some extension results concerning analytic and meromorphic multivalent functions
A Ebadian, VS Masih, S Najafzadeh
Bulletin of the Korean Mathematical Society 56 (4), 911--927, 2019
The system can't perform the operation now. Try again later.
Articles 1–9